# SDR FFK2004F00004

- Difficulty date: April 27, 2004
- Submitted: May 27, 2004
- Operation: Air carrier
- Aircraft: N10QP
- Make and model: Cessna 402B
- Aircraft serial: 402B0831
- Engine: Cont TSIO520E
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 6462102A1
- Part serial: B03IA244R
- Condition: Failed
- Location: Engine
- Part time: 3 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER INSTALLING AN ENGINE WITHIN 3 FLIGHT HOURS THE ENGINE DRIVEN FUEL PUMP SHAFT FAILED.  PUMP FAILED ON TAKEOFF AND QUIT RUNNING.
